# SDR DALA2025041502955

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 56,925 hours, 29,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 DISC: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. AISLE LIGHTING UNDERNEATH THE SEAT WAS BROKEN OFF THE BOTTOM OF THE SEAT FRAME AND HANGING. C/A: RESECURED AISLE LIGHT AT 29D. OK FOR SVC. (LP: 0911602)
